Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling dizzy and started vomiting. Fainted twice and took aspirin. What do you think?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

default
Posted on Fri, 15 Nov 2013 in Hypertension and Heart Disease
Question: While my wife was in bed sleeping, she told me she was dizzy. I got her up into a chair and she started to vomit a lot and she still says she feels dizzy. She is 47 years old and in good health always she has fainted twice in the past 6 months while outside working in the yard. I gave her an asprin because her blood press was 184/116. The second time her blood pressure had dropped to 155 then third time it is 189/161. She is still vomiting. What do you think?
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Needs immediate medical attention; report to ER

Detailed Answer:
Hello XXXXXXX and welcome.

Thank you for writing in.

Without further delay, I would like to say that this could be an emergency situation. Your wife's symptoms could match either a serious and emergency heart condition or an autonomic neuropathy (which is a condition that occurs due to damage of nerves).

So please seek immediate medical attention, as it is better to rule out the more serious conditions; better to be safe than sorry XXXXXXX Please visit the ER with your wife at your earliest convenience.

I hope I am able to send over the response to you at the earliest. Please feel free to write back to me for any further clarifications.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Peripheral neuropathy

doctor1 MD

Ever since I missed 2 weeks of my diabetic medication, Metformin 500 mg. I have had diabetic diarrhea and treated it with Pedialyte ever since now I have diabetic constipation, but stool is as soft as diarrhea and the worst of the worst neuropathic pain to the right arm, hands and fingers, the right leg, feet and toes too severe. Visited ER 2 times now because of this severe pain. But I d like to know what could the following be with the constipation symptoms: too frequent feels like there is something blocking the passage of the stool I believe the stool maybe putting pressure on my bladder which gives me frequent urination. Treatments Ive done: Suppositories over a long period of time Tums Oils Stool Softner Omeprazole Treatments I ve yet to consider: Barium enema Colon Cleansing Your help is appreciated.

doctor1 MD

2years after tkr, have burning, stiffness after standing in one place for a few minutes, pressure behind knee, actually pressure discomfort in back of leg from thigh to calf. The stiffness after standing for just a short time is what really bothers me. Went through usual therapy and achieved excellent flexibility. Sorry, don t know exact number. Still ride my recumbent bike, walk every day. Within 10 minutes of walking, knee starts to burn. Also am not really steady on my feet anymore because of the difference of leg length. I have neuropathy, but not severe, and wonder if that might cause some of the burning.

doctor1 MD

I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin

doctor1 MD

I am breast cancer survivor. It has been 16 years since my first diagnosis. Four years after the first mastectomy I had a different kind of breast cancer in the second breast. This time along witb the mastectomy & reconstruction I had to have chemo. Then about a year later what I thought was the fibromyalgia pain in my back got a lot worse. Turns out that along with fibromyalgia the first cancer had spread to several places in the thoraxic, lumbar and later the siatic area of my spine. So, the doctor put me on chemo for a year and a half and two weeks of radiation. About a year later I had 5 cyberknife treatments. Another year later they had me have kifoplasty surgery. ( A couple of vertebrae had collapsed.) About 6 years passed when I was doing pretty well except for skme neuropathy in my legs and feet. Then in 2012 the cancer returned in the siatic area, so again I had a 5 month round of chemo. I am doing well again now except for a lot more neuropathy. My oncologist put me on fentanyl 25mcg patches about 10 or 11 years ago and femara once per day and hydrocodone 7.5 at night and the neurologist put me on Lyrica 300 mg., once per day, Savella 100mg twice per day, and the oncologist also has me taking potassium twice per day. I asked the neurologist to lower the Lyrica because I felt like my balance or the neuropathy had gotten worse when he had me go up from 200 to 300 mgs per day. So he lowered it to 225mgs and suggested that maybe I should consider going off the fentanyl patch. I had told him that I stumble around a lot. I have fallen several different times. I hate being on SO much medicine! But, I m also in a lot of pain!! What do you suggest?

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...

doctor1 MD

Hi - I have Parkinsons stage 1 or 2. Would peripheral neuropathy be connected with this?

doctor1 MD

Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...